# SDR VNAA9901005

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 3D355601
- Condition: Failed
- Location: Rt Nacelle
- Part time: 25,257 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO THE FIELD FOLLOWING AN INTAKE DEICE FAILURE MESSAGE.  MAINTENANCE WAS DISPATCHED FROM PIT TO REPAIR THE AIRCRAFT.  PIT MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND INTAKE EJECTOR FLOW CONTROL VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-22-03.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
